MathSciNet Relay Station
MathSciNet bibliographic data
MR2398168 60G42
Bentkus, V.; Juškevičius, T. Bounds for tail probabilities of martingales using skewness and kurtosis. Lith. Math. J. 48 (2008), no. 1, 30–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement